# SDR CHQA201000013

- Difficulty date: January 21, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N377SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145579
- Aircraft time: 22,067 hours, 16,108 cycles
- Engine: Allsn AE3007A
- Engine time: 19,467 hours, 18,198 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 355022002MOD3
- Part serial: 4133
- Condition: Faulty
- Location: Landing Gear
- Part time: 20,230 hours, 15,149 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM EWR, THE LANDING GEAR WOULD NOT RETRACT AND CREW RECEIVED AN LG AIR/GND FAIL MESSAGE ON EICAS.  THE AIRCRAFT DIVERTED TO LGA AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LGEU DUE TO LGEU FAIL MESSAGE ON CMC.  THE AIRCRAFT WAS THEN PLACED ON JACKS AND ALL SWITCHES AND HARNESSES WERE INSPECTED, WITH NO DEFECTS NOTED.  GEAR SWINGS WERE PERFORMED WITH NO FURTHER DEFECTS NOTED.
